# SDR UALA2013022701171

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM WEB UPPER SURFACE BS 1042 LBL 72.   REMOVED AND REPLACED FLOORBEAM WEB IAW SRM 51-40-02 FIG 12.  FABRICATED NEW FLOORBEAM WEB IAW SRM 51-30-01 FIG 7 AND DRAWING 144N5140.  MAJOR REPAIR.
